# SDR CALA9801312

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG WHEEL WELL RIGHT SIDEWALL AND TOP CENTER PANEL HAD CRACKS MEASURING .5 TO 1 INCH LONG.  THE CRACKED AREAS WERE CUT OUT, DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-10-2, AND 51-30-2.
